# SDR CA040902008

- Difficulty date: October 20, 2003
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 5,320 hours
- Engine: Pwa PT6A42
- System (JASC): 3457 · Global Positioning System
- Part: Antenna
- Part number: CI2480100
- Condition: Vibration
- Location: Gps Data
- Stage of operation: NR
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

A/C ORIGINALLY EQUIPPED WITH ANTENNA MOD CI4510-700 IAW LSTC NR C-LSA02-377/D.  ANTENNA LATER RECALLED BY MANUFACTURER. REPLACEMENT ANTENNA MOD CI2480-100.  DURING FLT, REPLACEMENT ANTENNA VIBRATED LOUD ENOUGH TO BE HEARD IN COCKPIT. ANTENNA REMOVED.    INSTALLED SAME ANTENNA IN SAME LOCATION. ON 2 OTHER BEECH 200'S WITH NO VIBRATION NOTICED. OPERATORS HAVE BEEN KEPT ADVISED OF SITUATION WITH OTHER A/C. SPECS SHEET FOR CI2480-100 ANTENNA  STATED 350KTS TAS MAX & A CEILING OF 55,000'. SPECS SHEET FOR CI2480-100 ANTENNA TODAY STATES 210KTS IAS MAX AT 10,000' & CEILING OF 20,000 FT. ANTENNA MANUFACTURER WILL BE CONTACTED FOR CLARIFICATION.
